After 4 rounds of clomid at 50mg my dr. has decided to increase my dosage to 100mg. I am nervious because with 50mg I had HOT FLASHES, insomnia, was VERY, VERY CRABBY (although by the 4 cycle it was not to bad) and my breasts HURT about 3 days before my period. I am wondering if any of you experienced increased symptoms or problems with cysts, etc....while on an increased dosage of clomid?? What have been your experiences good and bad on an increase???
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...